MathSciNet Relay Station
MathSciNet bibliographic data
MR2007286 90C27 (90C60)
Aldous, David; Percus, Allon G. Scaling and universality in continuous length combinatorial optimization. Proc. Natl. Acad. Sci. USA 100 (2003), no. 20, 11211–11215 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement